# SDR ABXA010587

- Difficulty date: October 26, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- Aircraft time: 69,831 hours, 81,247 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 59203192
- Condition: Corroded
- Location: Fwd. Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGED FROM CORROSION AT FORWARD LOWER CARGO DOOR CUTOUT BETWEEN STATION 386 AND 391. REPAIRED SKIN IAW DC-9 SRM.
